# SDR SWAA961066

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC-CHECK, FOUND RIGHT EMERGENCY EXIT ESCAPE HATCH EMERGENCY LIGHT ASSEMBLY BROKEN.  REPLACED LIGHT ASSEMBLY PER BOEING M/M.
